# SDR 97ZZZM1155

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A, J

## Discrepancy

ON CAC - FLT 87 - APPROX 45 MIN AFTER T/O, NR 2 ENGINE FIRE WARN ACTIVATED.  ENG WAS SHUTDOWN (FIRE EXTINGUISHER WAS NOT DISCHARGED).  A/C DUMPED FUEL AND AIR-RETURNED TO MIA.  ON GROUND MX CHECKED THE ENG FOR BLOWN OR LEAKING DUCTS (NONE FOUND).  INSPECTED ALL ELECTRICAL CONNECTORS AND CLAMPS AND FOUND OK.  RAN WIRES FROM J-4 TO NR 2 ENGINE FIRE WARNING CONTROL UNIT, AND ENGINE FIRE LOOP AND FOUND OK.  CHECKED RESISTANCE OF ENGINE AND STRUT FIRE LOOP AND CLEANED CONNECTORS AT CONTROL UNIT, FIRE LOOP SYSTEM CHECKED IAW MM 26-1-2.  PERFORMED ENGINE RUN AT T/O POWER FOR 15 MINUTES AND CHECKED OUT NORMAL IAW MM 71-5-0.  A/C RELEASED INTO SERVICE.  (M)
